# SDR SWAA2025090812157

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 58,323 hours, 35,172 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PRESSURE IS IN RED.   REMOVED AND REPLACED SLIDE ASSY IAW MM 25-66-01, AND MT 725-61-06.
